Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


interaction indinavir-buflomedil
Aug 7, 2002

Hi. My name is Edgardo Bottaro, I work with HIV-infected patients (I am a physician) and one of them said me that another doctor prebscribed him buflomedil. She receives indinavir since 4 years ago. I think that buflomedil is an unuseful drug, but I need give her another answer about interactions between indinavir and buflomedil. i could not find nothing about the interaction, do you know something about it? Thank you.

Response from Dr. Henry

Buflomedil is not available to my knowledge in the US. It is a adrenergic agonists with some calcium channel blocker activity that is used for intermittent claudication and other indications. I don't know how it is metabolized since I could find nothing on it in US texts or perusing the web for pharmacokinetic studies. I would urge caution when combining with protease inhibitors in the absence of data evaluating any interaction. Sorry I could not be more helpful. KH



Previous
Stop Meds while having heart surgery?
Next
Viread/ Nevirapine lypoatrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement